# SDR CA020502012

- Difficulty date: March 23, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 767383
- Aircraft time: 40,044 hours, 11,408 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 285T004953
- Condition: Failed
- Location: Le Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP DISAGREE MESSAGE ON EICAS WHEN FLAP SELECTED TO RETRACT FROM 5 DEGREE TO 1 DEGREE ON TAKEOFF. ALTERNATE TE FLAP EXTENSION USED FOR LANDING. FOUND TO BE THE FSEU AT FAULT (FLAP SLAT CONTROL UNIT). REPLACED ELECT FLAP SLAT UNIT.
